Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 99, NWS New York, NY
NWS New York, NY issued this small craft advisory at Nov 6, 2016, 1:59 AM EDT. It took effect at Nov 6, 2016, 5:00 AM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2016, 1:59 AM EDT (05:59 UTC)
- In effect from
- Nov 6, 2016, 5:00 AM EST
- Expired
- Nov 7, 2016, 3:34 PM EST
- In force
- 35 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
142 WHUS71 KOKX 060559 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 159 AM EDT SUN NOV 6 2016 ...STRONG WINDS TODAY AND TONIGHT... ANZ330-335-338-340-345-350-353-355-061400- /O.NEW.KOKX.SC.Y.0099.161106T1000Z-161107T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 159 AM EDT SUN NOV 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 AM EST MONDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET ON THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
8 follow-up statements
765 WHUS71 KOKX 060758 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 258 AM EST SUN NOV 6 2016 ...STRONG WINDS THROUGH TONIGHT... ANZ330-335-338-340-345-350-353-355-062000- /O.CON.KOKX.SC.Y.0099.161106T1000Z-161107T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 258 AM EST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET ON THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
612 WHUS71 KOKX 062027 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 327 PM EST SUN NOV 6 2016 ...STRONG WINDS THROUGH TONIGHT... ...ROUGH SEAS ON THE OCEAN INTO MONDAY NIGHT ... ANZ350-353-355-071000- /O.EXT.KOKX.SC.Y.0099.000000T0000Z-161108T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 327 PM EST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST TUESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-071000- /O.CON.KOKX.SC.Y.0099.000000T0000Z-161107T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 327 PM EST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
063 WHUS71 KOKX 070231 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 931 PM EST SUN NOV 6 2016 ...STRONG WINDS THROUGH TONIGHT... ...ROUGH SEAS ON THE OCEAN INTO MONDAY NIGHT ... ANZ338-340-345-070345- /O.CAN.KOKX.SC.Y.0099.000000T0000Z-161107T1000Z/ NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 931 PM EST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS GUSTS HAVE DIMINISHED TO BELOW 25 KT AND THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ330-335-071000- /O.CON.KOKX.SC.Y.0099.000000T0000Z-161107T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 931 PM EST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-355-071045- /O.CON.KOKX.SC.Y.0099.000000T0000Z-161108T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 931 PM EST SUN NOV 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
430 WHUS71 KOKX 070842 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 342 AM EST MON NOV 7 2016 ...WINDS DIMINISH THIS MORNING... ...ROUGH SEAS ON THE OCEAN THROUGH TUESDAY... ANZ350-353-355-071645- /O.EXT.KOKX.SC.Y.0099.000000T0000Z-161108T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 342 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST TUESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-071200- /O.EXT.KOKX.SC.Y.0099.000000T0000Z-161107T1200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 342 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
638 WHUS71 KOKX 071138 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 638 AM EST MON NOV 7 2016 ...WINDS DIMINISH THIS MORNING... ...ROUGH SEAS ON THE OCEAN THROUGH TUESDAY... ANZ330-335-071245- /O.CAN.KOKX.SC.Y.0099.000000T0000Z-161107T1200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 638 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW SMALL CRAFT LEVELS...SO THE ADVISORY HAS BEEN CANCELLED. $$ ANZ350-353-355-072100- /O.CON.KOKX.SC.Y.0099.000000T0000Z-161108T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 638 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS MORNING. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
326 WHUS71 KOKX 071153 CCA MWWOKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NEW YORK NY 653 AM EST MON NOV 7 2016 ...WINDS DIMINISH THIS MORNING... ...ROUGH SEAS ON THE OCEAN THROUGH TUESDAY... ANZ330-335-071300- /O.CAN.KOKX.SC.Y.0099.000000T0000Z-161107T1200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 653 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW SMALL CRAFT LEVELS...SO THE ADVISORY HAS BEEN CANCELLED. $$ ANZ350-353-355-080000- /O.COR.KOKX.SC.Y.0099.000000T0000Z-161108T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 653 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS MORNING. SEAS 3 TO 6 FT...BECOMING MAINLY DUE TO E SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
360 WHUS71 KOKX 071514 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1014 AM EST MON NOV 7 2016 ...WINDS WILL DIMINISH TODAY BUT OCEAN SEAS WILL REMAIN ROUGH TROUGH AT LEAST TUESDAY... ANZ350-353-355-072315- /O.CON.KOKX.SC.Y.0099.000000T0000Z-161108T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1014 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. HIGHEST WINDS AND SEAS EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
948 WHUS71 KOKX 072034 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 334 PM EST MON NOV 7 2016 ...HAZARDOUS OCEAN SEAS CONTINUE... ANZ350-353-355-080900- /O.CAN.KOKX.SC.Y.0099.000000T0000Z-161108T2300Z/ /O.NEW.KOKX.SW.Y.0021.161107T2034Z-161109T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 334 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 1:58 AM EDT, 1 minute earlier.
Area forecast discussion, Nov 6, 1:58 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service New York NY
158 AM EDT Sun Nov 6 2016
.SYNOPSIS...
High pressure remains in control of the weather through Tuesday.
Another cold front moves through on Wednesday. High pressure then
builds to the south on Thursday ahead of a stronger cold front
passage Friday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Added some sprinkles for this morning across the eastern third of
the forecast area based on radar and satellite. Otherwise, the
forecast was on track with a shortwave currently passing through
the area.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
Slow deep ridging moves into the region as the shortwave aloft
shifts south and east away from the area. It should be mostly sunny
for much of the area, however far eastern areas could see some cloud
buildup - being closer to ocean effect showers that will be farther
east. High temperatures will be near normal. Dry conditions continue
into Sunday night with skies eventually becoming clear. Winds
probably become light enough for at least patchy frost north and
west of the city.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A progressive and mostly dry weather pattern will be the main story
of the long term period with mainly above average temperatures.
The large scale pattern on Monday and Tuesday will be characterized
by a cut-off low over the Western Atlantic and a middle and upper
level ridge over the eastern States. A sharp, positively tilted
trough will dig into the Great Lakes region on Tuesday as the ridge
shifts offshore. This will send a cold front into the region on
Wednesday. Deterministic models are in good agreement on the timing
of the front moving through in the morning and early afternoon.
Wavelengths are short between the offshore low, departing ridge, and
the incoming trough, so there will be a limited time for moisture
return. Have gone ahead an added a slight chance of showers on
Wednesday with this front. However, nearly half of the 12z GEFS
members are completely dry with the frontal passage. The other
members only have a few hundredths of an inch and the operational
12z ECMWF and CMC are similar to this camp. The operational GFS
appears to be an outlier with its wetter solution and upper trough
cutting off over New England.
Upper ridging will rebuild aloft Wednesday night into Thursday as
surface high pressure sets up to the south and west. Another
shortwave and associated front will move through on Friday. This
trough may deepen over southeast Canada and bring a shot of much
cooler air at the end of the period. 1000-500 mb thicknesses are
projected to drop into the 520s on both the GFS and the ECMWF.
Seasonable temperatures expected on Monday. With high pressure
overhead Monday night, outlying locations will drop to near freezing
with frost development likely. Temperatures then trend above normal
for the rest of the week, with much colder air possible next
weekend.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
High pressure builds from the west today.
VFR through the TAF period with scattered clouds expected.
A light westerly wind under 10 kt will turn to the NW 10-12Z, then
increase in speed after 12Z. NW winds continue all day 15 to 20 kt
with higher gusts in the 20 to 25 kt range after 15Z through about
22-00Z. Then winds turn to the north and lighten this evening.
.OUTLOOK FOR 06Z SUNDAY THROUGH THURSDAY...
.Late tonight-Tuesday...VFR.
.Wednesday...VFR, Chance of rain showers.
.Thursday...VFR, gusty NW flow around 20kt, backing to the W.
&&
.MARINE...
A small craft advisory has been issued for today and tonight, with
wind gusts around 25kt expected.
High pressure builds over the waters on Monday and Tuesday as a low
pressure moves across the western Atlantic. Winds will be below SCA
levels on both days, but ocean seas could approach 5 ft on due to
swells from the offshore low.
A cold front moves across the waters on Wednesday and wind gusts
could possible reach SCA levels. Swells could still bring ocean seas
near 5 ft. Sub-sca conditions are currently forecast on Thursday,
but winds could come close to SCA levels on the ocean due to an
increasing pressure gradient.
&&
.HYDROLOGY...
Mainly dry weather can be expected through Friday.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 5 AM early this morning to 5 AM EST
Monday for ANZ330-335-338-340-345-350-353-355.
&&
SYNOPSIS...JC/DS
NEAR TERM...JMC
SHORT TERM...JC
LONG TERM...DS
AVIATION...PW
MARINE...JMC/JC/DS
HYDROLOGY...JC/DSHazardous weather outlook, Nov 5, 3:24 AM EDT, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 324 AM EDT SAT NOV 5 2016 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-060800- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 324 AM EDT SAT NOV 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-060800- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 324 AM EDT SAT NOV 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. JMC
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.